Jump to content
Acne.org

Diane-35

  • entries
    6
  • comments
    11
  • views
    896

Entries in this blog

 

4 months with Diane-35

Already doing 4 months into this birth control pill... 
It has been a roller-coaster trip.
Emotionally and physically.
The good news? My ACNE has get a lot better, but it hasn´t disappear completely. I have already said it, but the thing of the breasts getting bigger is 100% true!. Also, my hirsutism has improve. And I don´t have massive, long periods as before. 
The bad side effects? First things first, my mood: I feel sometimes SO depressed, not knowing why. And my tummy is swollen as it has NEVER been before, I feel as if i was pregnant or something. And my appetite has increased a lot!

In conclusion, it´s the pill worth it? Definitely. Is it going to make your life better suddenly, will all your problems disappear? Absolutely not.

I don´t know, This is what I feel about it now. I will continue posting.

medici

medici

03/21/2017

 

Almost 3 months with Diane 35 / Atopic Dermatitis

Even though i have some kind of allergy/eczema/atopic dermatitis going on in my face and neck... (My allergist confirmed that to me weeks ago), Diane-35 has helped me A LOT with my acne, so I´m happy to take it. The weight gain is the only side effect i´m having right now! But not other side effects for the moment.


Do someone know what to eat/not to eat when you have atopic dermatitis? I´m confused with this disease...

Thank you!
 

medici

medici

02/23/2017

 

Diet and questions

Since I´ve started with the treatment, I´ve been thinking about my diet.

We are what we eat, aren´t we?

So, was it the reason why my hormones were imbalanced?

And I´ve realised that, when i was a kid and during my puberty, I was drinking TONS of milk. I´ve always like it, and I drank two big glasses a day, sometimes even more. And I was drinking a lot of Coca-Cola, too! Also, eating a lot of sugar in my diet.
So, I have this question now. I´m not a doctor, nor nutritionist, or anything like that.

Does milk make your testosterone levels increase? Is it true that it has male hormones? In woman, could it be the reason of masculine facial features,  hormonal acne, even Polycystic ovary syndrome?

I know that your genetics count, it´s obvious, but thinking that I could have been doing this harm to my body... It makes me angry. On the other side, I don´t know if this Internet theories are true! 

What is your opinion about this topic?

Thanks.

medici

medici

02/16/2017

 

2 months with Diane-35 (And no alcohol!)

It´s been already 2 months taking the pill "Diane-35"! Changes i´ve experience are:

-The acne has improve SO MUCH. It´s unbelievable. I still got a few pimples, but not like before. This pill is helping me so much with it. If you have acne and you are a woman, i recommend you to go to your gynecologist, because maybe you are suffering the same as i am.

-I had to remove my facial hair with wax, but i´ve seen an improvement because it´s not growing as much as before.

-My breast continue to grow, it´s amazing to see the difference before and after.

-It´s true that sometimes i become depressed and i don´t know why, but aside from that, i,ve not experience any "bad" side effect yet.

-My hunger has improve, but i try to control it and to do more exercise, and my weight is now controlled.

-I´ve quit drinking alcohol. I don´t drink anymore and believe me, it is the best decision i´ve made. I have more fun being mysef,and everyone else is drinking but we still have fun. Sometimes my friends tease me about that, as if it was something "bad" to do, but who cares what they think?

-My hair has changed so much, too. Before the pill it was falling so much, and i had to wash it everyday because it was as oily as my skin. Now, the improvement i´ve seen is just amazing.
And that´s it! I will continue posting, as always. Thanks!

medici

medici

01/29/2017

 

1 month with Diane-35 / Alcohol and I

Today, i´m doing 1 month on Diane-35. Here are the changes I´ve experience yet.
-More appetite = getting fatter
-Feeling much better with my emotions, in general, except the days of "resting" , when i have my period. My mood changes like crazy! I feel moody and angry, I don´t know why.
- My breasts are getting bigger, too
- My acne is slowly improving
-My hirsutism... i´m not seeing improvement yet.
-I don´t tolerate alcohol as before. I don´t know why. Maybe it has nothing to do with the pills, but, the last time i drank, it was terrible. I didn´t drink a huge amount, not even a glass of alcohol, and i was feeling sick. Maybe i should stop drinking for a while... to see what happens!
I´ll continue posting how it all goes. Thanks!

medici

medici

12/30/2016

Last Reply:
01/02/2017

 

10 days with Diane-35

It´s soon to post big changes. I´ve only been 10 days with it! The only thing i started to notice is a headache coming out of nowhere... hope it´ll go away soon. And i think i´m gaining weight? I´m in good shape, and i do exercise often but... it´s just my feeling about it!
I will continue posting. Thanks for reading!

(Also, for the acne, i´m taking Treclinac, a topical form of antibiotic and vitamin A that my derm prescribed me... it worked amazing on my skin! I use it at night. The only bad thing is that i have to put my sunscreen on everyday, but... i hope it´ll help as well!)

medici

medici

12/13/2016

Last Reply:
12/28/2016

×